# SDR RAIA00610056

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 13,853 hours, 9,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 13640
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5482 - STL - EMERGENCY LIGHTS INOP ON THE RIGHT SIDE OF THE AISLE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY POWER SUPPLY.
